exhausted................

Discussion in 'Suicidal Thoughts and Feelings' started by faeriegirl, Dec 14, 2007.

Thread Status:
Not open for further replies.
  1. faeriegirl

    faeriegirl Active Member

    Hi, Im new here. And suffering.......terribly. I've been battling this beast called depression and personality disorder NOS (probably borderline) for as long as I can remember. I first thought about killing myself at age 9, in a rather absract way. I wondered what would happen if I just drank a bottle of perfume and then didnt wake up. I attempted suicide around this time last year, ended up in the hospital. Havent self injured since then but things are no better. I was in therapy and medicated for a while after that but then my insurance changed to a really crappy plan and I couldnt afford it anymore. Now I am back in therapy, and back on meds, but quickly sliding back downhill.

    I started taking Zoloft a week ago. Ive been agitated, havent been sleeping. I took 50mg Benadryl last night in the hopes it would just put me out for the night.......nope. Today has been awful. Cant concentrate at work. I just keep thinking about going to the roof of the building and jumping off. I just really want this all to end. I am so tired.......so very tired of dealing with this. Ive felt violent today. I am fighting with everything in my being NOT to punch the first person in the face that I see today. Fantasized about it. Fanasized about just not being here anymore. My husband would be better off without me. I treat him like shit anyway. We have so much debt, and I have life insurance, he could pay some stuff off with that. I am just so tired, so very tired. I dont know how I am going to make it through the weekend. I see my pdoc on Monday. I am afraid to tell her I am feeling this way. I cant afford to end up in the hospital again. I have to work, and we cant afford a hospital stay. I give up. Im done.
     
  2. RySp123

    RySp123 Guest

    First welcome to SF. I am truly sorry to hear the state of sufferance you are in right now. Dear, your psi or whoever prescribed you the Zolof should be called by phone and told about the effects it has on you. It might be the case to adjust the dose or to be reassured that it is temporarely and will pass but do call up on your doctor and see about it. There is no need to see suicide to a temp problem that will be resolved in a reasonable time frame. Your husband must know the reason(s) for your behavior and if he is loving you, he will understand that is not something wanted but dictated by the illness so he will not take offence of it.

    There is no need from what your post states to return to hospital, am no doctor to judge on this, yet from what you have said here so far nothing leads me to think it is needed. Rather see that your medication is well adapted to your need, the dosage is correct and be explained about the effects that disturb your at the moment.

    if you need to talk you can always contact me privately through messagery provided on this site.

    granny
     
  3. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Hi and welcome. Remember that any new med takes a couple of weeks to take affect and the first couple of weeks are the worst for side affects. Hold on and if you need keep posting here so others can help you through this. Stay strong.
     
Thread Status:
Not open for further replies.